Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 12, 2019, 3:14 PM EST for 8 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2019, 3:14 PM EST (20:14 UTC)
- Expired
- Feb 12, 2019, 4:00 PM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Houston County, GA, Jones County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 3:15 PM EST | TSTM WND DMG | 2 Nw Bullard, GA | TREE AND POWERLINE DOWN AT 1804 NEW BULLARD RD. |
| Feb 12, 3:28 PM EST | TSTM WND DMG | 2 Ssw Jeffersonville, GA | MULTIPLE TREES DOWN NEAR ROAD BETWEEN HWY 96 AND I-16. |
| Feb 12, 3:30 PM EST | TSTM WND DMG | 1 Ese Jeffersonville, GA | TREE AND POWERLINE DOWN AT 82 SPRING VALLEY RD. |
| Feb 12, 4:05 PM EST | TSTM WND DMG | 2 Wnw Sand Bed, GA | TREE REPORTED DOWN IN THE ROADWAY ON KINGS CHAPEL RD NEAR THE INTERSECTION WITH ARENA RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653
WUUS52 KFFC 122014
SVRFFC
GAC009-021-023-153-169-175-289-319-122100-
/O.NEW.KFFC.SV.W.0005.190212T2014Z-190212T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
314 PM EST TUE FEB 12 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurens County in central Georgia...
Wilkinson County in central Georgia...
Southern Baldwin County in central Georgia...
Eastern Bibb County in central Georgia...
Twiggs County in central Georgia...
Northern Bleckley County in central Georgia...
Northeastern Houston County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 400 PM EST.
* At 314 PM EST, a severe thunderstorm was located over Middle
Georgia Regional Airport, or 9 miles south of Macon, moving east at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Milledgeville, Gray, Jeffersonville, Irwinton, Warner
Robins, Gordon, Ivey, McIntyre, Dudley, Toomsboro, Danville,
Montrose, Allentown, Robins Air Force Base, Midway-Hardwick,
Marion, Postell, Griswoldville and District Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3302 8363 3307 8311 3305 8310 3307 8306
3303 8307 3297 8306 3297 8307 3246 8309
3239 8367
TIME...MOT...LOC 2014Z 261DEG 34KT 3269 8363
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
198
WWUS52 KFFC 122035
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
335 PM EST TUE FEB 12 2019
GAC021-153-122045-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Bibb GA-Houston GA-
335 PM EST TUE FEB 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BIBB AND NORTHEASTERN
HOUSTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3242 8343 3276 8351 3279 8351 3281 8349
3282 8349 3285 8352 3303 8354 3307 8311
3305 8310 3307 8306 3246 8309
TIME...MOT...LOC 2035Z 261DEG 34KT 3272 8340
$$
GAC009-023-169-175-289-319-122100-
/O.CON.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Twiggs GA-Bleckley GA-Jones GA-
335 PM EST TUE FEB 12 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR NORTHWESTERN LAURENS...WILKINSON...SOUTHERN BALDWIN...TWIGGS...
NORTHERN BLECKLEY AND SOUTHEASTERN JONES COUNTIES...
At 335 PM EST, a severe thunderstorm was located over Ripley, or near
Jeffersonville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Gray, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Dudley, Toomsboro, Danville, Montrose, Allentown,
Midway-Hardwick, Marion, Tarversville, Postell, Mountain Springs,
Griswoldville, Nicklesville and Royal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3242 8343 3276 8351 3279 8351 3281 8349
3282 8349 3285 8352 3303 8354 3307 8311
3305 8310 3307 8306 3246 8309
TIME...MOT...LOC 2035Z 261DEG 34KT 3272 8340
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$989
WWUS52 KFFC 122048
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
348 PM EST TUE FEB 12 2019
GAC169-289-122057-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Twiggs GA-Jones GA-
348 PM EST TUE FEB 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR TWIGGS AND SOUTHEASTERN JONES
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
3273 8326 3305 8332 3307 8311 3305 8310
3307 8306 3246 8309
TIME...MOT...LOC 2047Z 261DEG 34KT 3274 8326
$$
GAC009-023-175-319-122100-
/O.CON.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Bleckley GA-
348 PM EST TUE FEB 12 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST
FOR NORTHWESTERN LAURENS...WILKINSON...SOUTHEASTERN BALDWIN AND
NORTHEASTERN BLECKLEY COUNTIES...
At 347 PM EST, a severe thunderstorm was located near Jeffersonville,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Irwinton, Ivey, McIntyre, Dudley, Toomsboro, Montrose,
Allentown, Midway-Hardwick, Coopers, Pancras, Nicklesville,
Scottsboro, Goldsboro and Rebie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
3273 8326 3305 8332 3307 8311 3305 8310
3307 8306 3246 8309
TIME...MOT...LOC 2047Z 261DEG 34KT 3274 8326
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$036
WWUS52 KFFC 122056
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EST TUE FEB 12 2019
GAC009-023-175-319-122106-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-190212T2100Z/
Laurens GA-Wilkinson GA-Baldwin GA-Bleckley GA-
356 PM EST TUE FEB 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...
WILKINSON...SOUTHEASTERN BALDWIN AND NORTHEASTERN BLECKLEY COUNTIES
WILL EXPIRE AT 400 PM EST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3244 8327 3257 8327 3259 8323 3264 8326
3273 8326 3305 8332 3307 8311 3305 8310
3307 8306 3246 8309
TIME...MOT...LOC 2056Z 261DEG 34KT 3275 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 2:00 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Feb 12, 2:00 PM EST, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 200 PM EST Tue Feb 12 2019 .SHORT TERM /Tonight through Wednesday Night/... A cold front is expected to exit the area tonight. A line of heavy showers and some brief thunderstorms are associated and will move across the rest of the forecast area this afternoon and possibly early evening before ending. Some strong gusty winds have been associated with the line. A much drier airmass will move over the area during the overnight and continue the rest of the short term. Forecast low temperatures are running about 2-6 degrees above normal tonight and within a few degrees of normal Wednesday night. Forecast high temperatures are running near to about 2-4 degrees below normal for Wednesday. BDL .LONG TERM /Thursday through Tuesday/... No significant changes made in the Long-Term Forecast period at this time. Still looks like a wet pattern setting up across the region as the upper flow remains fairly flat but active. Please see the previous Long-Term Forecast discussion below. 20 Previous LONG TERM Discussion /Wednesday Night through Monday/... The long term portion begins in one of the few dry periods as surface high resides right over the area through Thu morning. This looks to be the coldest morning of the long term as good radiational cooling setup allows for sub freezing conditions over a good portion of the northern tier. Zonal flow aloft means systems will move in quickly and often beginning Fri. Already some differences creep into the models with the GFS having a sharper trough and consequently more QPF. Have used a blend for now which still yields likely pops for the northern tier and chance for Central GA. More substantial system in store for Sat as low pressure tracks across the Tennessee Valley and drags a frontal boundary across the area and what looks like a washout of a Sat for most areas. With the zonal flow aloft not going away, we just never can really get a clearing front through the area. Sunday looks like it could be wet as well now, at least for Central GA with North GA possibly clearing out early in the day. Enough instability present to warrant inclusion of slight chance thunder for Sunday afternoon. It should be noted that in the super long term, this pattern looks to persist and has the chances of bringing copious amounts of rainfall to portions of the area should models verify. Deese && .AVIATION... 18Z Update... Most conditions MVFR or short improving to MVFR ceilings. Highly variable conditions expected with a line of heavier showers and possible brief thunderstorms with brief IFR conditions associated possible. Conditions improve to VFR overnight. Surface winds SSW 10-15kts with gusts up to around 25 kts, becoming west 10-15 kts then diminishing some. //ATL Confidence...18Z Update... Low to Medium confidence for ceilings/vsbys associated with line of showers. Medium to High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 36 57 33 63 / 50 0 0 5 Atlanta 36 54 36 62 / 50 0 0 5 Blairsville 30 49 28 58 / 40 0 0 5 Cartersville 34 54 33 61 / 30 0 0 5 Columbus 39 59 35 64 / 50 0 0 5 Gainesville 35 53 34 61 / 50 0 0 5 Macon 39 59 34 65 / 50 0 0 5 Rome 34 54 33 61 / 20 0 0 5 Peachtree City 36 56 33 62 / 50 0 0 5 Vidalia 45 61 36 67 / 70 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....20 AVIATION...BDL
Hazardous weather outlook, Feb 12, 10:42 AM EST, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1042 AM EST Tue Feb 12 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1042 AM EST Tue Feb 12 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Patchy dense fog will continue to impact portions of eastern Georgia through the rest of the morning hours. A line of showers with isolated embedded thunderstorms will move through the area through this afternoon and evening. Although widespread severe weather is not anticipated, a few of the storms could be strong producing damaging winds and heavy rainfall. An isolated tornado cannot be ruled out, especially across portions of west and central Georgia later this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated thunderstorms will be possible again on Sunday as a series of storm systems move across the outlook area. In addition, some localized flooding will be possible as the potential for locally heavy rainfall will exist. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Feb 12, 2:27 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG 1 NNW COLUMBUS 32.47N 84.99W
02/12/2019 MUSCOGEE GA BROADCAST MEDIA
THREE TREES WERE REPORTED DOWN ON THE TSYS CAMPUS IN
DOWNTOWN COLUMBUS.
&&
EVENT NUMBER FFC1900019
LREAVESLocal storm report, Feb 12, 2:46 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 2 ESE ROVER 33.19N 84.30W
02/12/2019 SPALDING GA PUBLIC
MULTIPLE REPORTS OF SHINGLES BLOWN OFF HOUSES NEAR THE
INTERSECTION OF QUARRY CIRCLE AND STONEBRIAR ROAD.
&&
EVENT NUMBER FFC1900020
LREAVESLocal storm report, Feb 12, 2:49 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 ESE HANDY 33.36N 84.90W
02/12/2019 COWETA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
HIGHWAY 34 AND PROVIDENCE CHURCH ROAD.
&&
EVENT NUMBER FFC1900021
LREAVESLocal storm report, Feb 12, 2:50 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND DMG HIGHLAND PARK 32.48N 84.94W
02/12/2019 MUSCOGEE GA PUBLIC
THE PUBLIC REPORTED TREES AND POWER LINES BLOWN DOWN
AROUND THE INTERSECTION OF AUBURN AVENUE AND MACON ROAD
IN COLUMBUS.
&&
EVENT NUMBER FFC1900022
20Local storm report, Feb 12, 2:54 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG HIGHLAND PARK 32.48N 84.94W
02/12/2019 MUSCOGEE GA PUBLIC
THE PUBLIC REPORTED TREES AND POWER LINES BLOWN DOWN
AROUND THE INTERSECTION OF AUBURN AVENUE AND MACON ROAD
IN COLUMBUS.
&&
CORRECTED EVENT
EVENT NUMBER FFC1900022
20Special weather statement, Feb 12, 3:11 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EST TUE FEB 12 2019
GAZ038-039-049>051-060>062-072>075-082-084-122100-
Taliaferro GA-Wilkes GA-Morgan GA-Washington GA-Putnam GA-Hancock GA-
Glascock GA-Jones GA-Wilkinson GA-Baldwin GA-Bibb GA-Warren GA-
Oglethorpe GA-Greene GA-
311 PM EST TUE FEB 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
SOUTHEASTERN MORGAN...NORTHWESTERN WASHINGTON...PUTNAM...HANCOCK...
NORTHWESTERN GLASCOCK...JONES...NORTHERN WILKINSON...BALDWIN...
NORTHERN BIBB...WARREN...OGLETHORPE AND GREENE COUNTIES UNTIL 400 PM
EST...
At 310 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Point Peter
to Wesleyan...and moving east at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Washington, Greensboro, Gray,
Warrenton, Sparta, Crawfordville, Lexington, Gordon, Union Point,
Ivey, Tignall, Woodville, White Plains, Siloam, Norwood, Maxeys and
Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3363 8262 3362 8262 3361 8265 3342 8256
3291 8291 3287 8374 3403 8301 3404 8295
3401 8293 3397 8278 3399 8265 3386 8261
3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2010Z 282DEG 38KT 3401 8302 3286 8374
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:35 AM EST | Dense Fog Advisory | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 58 more | 7 hr |
| Feb 12, 11:01 AM EST | Special Weather Statement | FFC | Floyd | 29 min |
| Feb 12, 12:27 PM EST | Special Weather Statement | FFC | Heard | 33 min |
| Feb 12, 12:49 PM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Lumpkin | 26 min |
| Feb 12, 1:01 PM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more | 29 min |
| Feb 12, 1:16 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall, Lumpkin, White | 29 min |
| Feb 12, 1:22 PM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 23 min |
| Feb 12, 1:36 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more | 24 min |
| Feb 12, 1:36 PM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 24 min |
| Feb 12, 1:39 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, White | 36 min |
| Feb 12, 1:40 PM EST | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Feb 12, 1:45 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot, Taylor, Upson | 30 min |
| Feb 12, 1:53 PM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Morgan and 5 more | 37 min |
| Feb 12, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 2 more | 36 min |
| Feb 12, 2:15 PM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Sumter, Taylor and 1 more | 30 min |
| Feb 12, 2:23 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Macon, Peach, Talbot, Taylor and 1 more | 52 min |
| Feb 12, 2:26 PM EST | Special Weather Statement | FFC | Butts, Clarke, Jasper, Lamar, Madison, Monroe and 4 more | 49 min |
| Feb 12, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs and 1 more | 23 min |
| Feb 12, 3:11 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 3 more | 49 min |
| Feb 12, 4:00 PM EST | Special Weather Statement | FFC | Dodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more | 30 min |
| Feb 12, 4:29 PM EST | Special Weather Statement | FFC | Emanuel, Glascock, Jefferson, Johnson, Montgomery, Toombs and 1 more | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.